Medical Questions > Mental Health > Addiction, Recovery Forum

Cocaine Use (or Overuse) And Sneezing?

Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
Has anyone with any experience in cocaine usage experienced any extra sneezing in conjunction with the usage? Does it make you sneeze more because of the irritation in the nose, or less because of the damage/numbness to the nose?
Did you find this post helpful?
|

replied May 22nd, 2006
Experienced User
I know a friend that did cocaine lots of it before and woke up the next morning feeling horrible. She couldn't even hardly speak. She stayed sick for aweek or more like cold flu sick from it. And said she had terrible headaches :o
|
Did you find this post helpful?

replied December 15th, 2009
cocaine and sneezing
I frequently get an allergic reaction to coke soon after I snort it. I'm also allergic to dust, cats and I get seasonal hay fever... I don't know whether it's related to the quality of what I've used, but it's pretty brutal - like my cat allergy which sticks around for an hour... I hang out with doctors, and they didn't have a conclusive answer...
|
Did you find this post helpful?

replied December 15th, 2009
Extremely eHealthy
Sneeze more because of irritation. The tissues of your nasal cavity are generally what is damaged by cocaine use, inflamation of tissues makes it more difficult to smell but you still have the same responces to irritation, just as if you had congestion that caused irritation to your nasal cavities. The more frequent you use, the more irritation, the more you sneeze, the more sneezing aggrivates your nose. This is why it's not uncommon for people who start using a lot of cocaine over a short period to sneeze blood.
|
Did you find this post helpful?

replied January 18th, 2010
I'm not sure if the sneezing has anything to do with your nose or not. I inject cocaine (intraveneously) and a large dose makes me sneeze almost immediately. Weird huh?The drug itself must bring on the sneezing reflex somehow. Any ideas?
|
Did you find this post helpful?

replied April 18th, 2010
I also sneeze after injecting a large dose of cocaine, its weird cause you get nauseous, then right when you feel like your gonna throw up a sneeze comes out most people I know just throw up but we sneeze. Why? I couldn�t find anything online about this happening . But I have a theory � hammer412 you where on the right track most sneezes are caused from irritation in your nose mainly from allergies but some people sneeze from sunlight, this is a condition that affects 18-35% of humans called ACHOO syndrome, most people with this are photo-sensitive and have a allergic reaction to bright light. I don�t know about you but I don�t sneeze from bright light at all. So I don�t have ACHOO right? But after some research I found out what causes the disorder. Overstimulation of the trigeminal nerve is responsible for all sneezes people with ACHOO syndrome have an association between this nerve and the optic nerve. So finally cocaine use cause�s you pupils to dialate, which in turn fires off the trigeminal nerve and you sneeze. Ithink this happens because when injecting it reaches the brain so fast the liver cant filter it and the chemicals that protect your body from foreign/harmful substances don''t have time to work and an overstimulation of your optic nerve occurs. So maybe we have ACHOO and just aren�t that photo-sensitive and light doesn�t stimulate are optic nerve as much as the injecting cocaine does . But I�s guessing anyone with ACHOO would sneeze from cocaine use, mainly injecting cause it stimulates your optic nerve so much.
|
Did you find this post helpful?

replied April 12th, 2014
I believe that the cocaine, especially when used intravenously, causes such a rush of blood pressure to the head that the sinuses begin to close slightly which would cause a sneeze. The rush of blood to the ears affects equilibrium similar to when riding in a car and reading. This is what causes the nausea and possible vomiting if too much of the cocaine oil goes into your system too fast. you should not snort Angie's intravenously at the same time because if you get sudden drainage after a shot it would be very easy to overdose. There's also a huge difference iN using it the two separate ways. While snorting causes more of a Hypernous, intravenous use causes more of a mellow buzz.
|
Did you find this post helpful?